# SDR AALA20161111003

- Difficulty date: November 8, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 46,642 hours, 14,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 9936
- Condition: Failed
- Location: Emergency Lghts
- Part time: 56,376 hours, 19,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT SEATS 22DEF INOPERATIVE.  OPEN WIRE FROM POWER SUPPLY CONNECTOR TO QUICK DISCONNECT CONNECTOR TO INOPERATIVE EMERGENCY LIGHT.  REFERENCE WDM 33-51-14.   AIRCRAFT GROUNDED.    REMOVED AND REPLACED CHARGER ASSEMBLY M735 IAW AMM 33-51-07.  OPS CHECKED GOOD.
